# SDR ASAA2016120418926

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 38,216 hours, 11,460 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Clogged
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL, EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED.  REMOVED AND REPLACED A CLOGGED FILTER AND CLEANED TEMP SENSOR. ACCOMPLISHED PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801, FAULTED FLT DECK TRIM VALVE ON ZONE TEMP CONT #2 (M1443). CLEARED FAULT AND "ZONE TEMP" LIGHT DID NOT ILLUMINATE ON RECALL.
